# SDR ASOA201100836

- Difficulty date: April 25, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 19,990 hours, 13,824 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 549
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT RAIL CORRODED AT FS 549.00.   REMOVED CORROSION FROM LT SIDE SEAT RAIL AT FS. 549.00 MAX MATERIAL REMOVED WAS .049", FOUND TO BE OUT OF LIMITS IAW SRM 53-31-49-101-001-A01. REMOVED UNSERVICEABLE SEAT RAIL FROM LT SIDE WALL FROM FS.477.4 TO 573. IAW AMM 53-00-49-000-801.  INSTALLED NEW SERVICABLE SEAT RAIL IAW AMM 53-00-49-400-801.
